Author Topic: Does Withdrawal Get Worse The More Times You Go Through It?  (Read 378 times)

[Buddie]

Does Withdrawal Get Worse The More Times You Go Through It?
« on: April 16, 2014, 03:43:47 am »
Withdrawal seems to get harder and harder every time you do it, is that true? Does the suffering actually get worse than the last time on the same drug, same withdrawal dose, etc?
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Does Withdrawal Get Worse The More Times You Go Through It?
« Reply #1 on: April 16, 2014, 03:46:58 am »
It does seem to get worse each time for some of us.  It certainly did in my case. There's a phenomena called "kindling" which may account for this.  But even so, we heal eventually.

Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Does Withdrawal Get Worse The More Times You Go Through It?
« Reply #2 on: April 16, 2014, 03:56:51 am »
Yes
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Does Withdrawal Get Worse The More Times You Go Through It?
« Reply #3 on: April 16, 2014, 04:10:21 pm »
Thank you both, yes I definitely have noticed it as well. I have heard about kindling but didn't look at it, here it is:
http://en.wikipedia.org/wiki/Kindling_(sedative-hypnotic_withdrawal)

Definitely inspiration to make this, indeed, the LAST taper.

I'm feeling 10 times worse than I did a few years ago going through withdrawal on the same drug. Even when I did it a few months ago. But I've had repeated withdrawals on this crap, over and over again for years, so God knows what I've done to my brain. Didn't know about kindling of course, just thought I had to get my tolerance down, over and over and over and over.... :'(
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Does Withdrawal Get Worse The More Times You Go Through It?
« Reply #4 on: April 16, 2014, 04:15:54 pm »
Yes it does. Take my word for it as I have done this same bit three times now. [...]
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Does Withdrawal Get Worse The More Times You Go Through It?
« Reply #5 on: April 16, 2014, 07:27:41 pm »
Unfortunately yes it does get harder every time you go through it. Motivation to never take this crap again.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Does Withdrawal Get Worse The More Times You Go Through It?
« Reply #6 on: April 16, 2014, 08:30:55 pm »
Yes, thanks [...] and Sophie. I'm a little worried because I've been in withdrawal probably hundreds of times, with this zopiclone crap, and benzos, if you include alcohol from when I was young, etc, it's a really scary picture. God I hope my brain isn't permanently screwed. I've got what amounts to dementia now, I walk around, not knowing why I got up, that's my constant state. I'm in my 40s.

This has to be the last time, I can't go through this again. Insomnia has to be preferable to this.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.